Characterization of rearrangement invariant spaces eith fixed points for the Hardy-Littlewood maximal operator

Translated title of the contribution: Characterization of rearrangement invariant spaces eith fixed points for the Hardy-Littlewood maximal operator

J. Martín, J. Soria

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Translated title of the contributionCharacterization of rearrangement invariant spaces eith fixed points for the Hardy-Littlewood maximal operator
Original languageMultiple languages
Pages (from-to)39-46
JournalAnn. Acad. Sci. Fenn. Math.
Volume34
Publication statusPublished - 1 Jan 2006

Cite this